# SDR QXEA2012100901201

- Difficulty date: October 9, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 401-413 S24r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24S IS CORRODED STA 401-413.  REMOVED FASTENERS AND REMOVED CORROSION IAW SRM 51-42-05-02-01 AND 51-21-00-00-02. MIN REMAINING THICKNESS .078", CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  MATERIAL LOSS FOUND WITHIN LIMITS IAW RD 8/4-53-4828. ALODINED, PRIMED, INSTALLED RIVETS, APPLIED TOP COAT AND CPC IAW RD 8/4-53-4828. COMPLIED WITH TASK RD 8/4-53-4828.
